- 4 years ago
So I had my wisdom teeth removed a week ago and due to that I was given a course of antibiotics which will be finished today (was a weeks worth of tablets, 3 a day everyday). I’m also on the pill.
During this time I got very sick for two days with vomitting. I also missed my pill for those two days (in a row) because I couldnt keep anything down and I was also advised not to take anything because the mix of everything with the painkillers was what was thought to be making me sick.
So during the week I’ve only missed two pills (I never miss either) and maybe could have thrown up the pill I took the day before missing them due to the vomitting. So in total a possible three pills missed in a row.
Next week is supposed to be the week my period will be due with the different coloured tablets being taken starting next Monday.
But the last couple of days I’ve experienced what seems to be the beginning of my period which has not gone away. It just seems to be like the very beginning/very end. I thought maybe it was because of the 3 say miss but usually it takes me 4 days on the different coloured tablets to get my period. Or could it be the antibiotics as I know some antibiotics can cancel out the pill.
I’m just not sure what to do as I’m supposed to be getting it next week. Do I continue the pill as normal? Do I ‘skip’ the coloured tablets next week and go straight to the normal ones and just have my next proper period next month?
I just don’t want this to screw up my system. Any advice would be greatly appreciated.